EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 5 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-35-5009 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Pain (1994); Synovitis (2094); Inadequate Osseointegration (2646); Joint effusion (4849); Aseptic loosening (4883)
| Date of Event |
06/09/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported, approximately 5 years post op the initial right tka, this 78 y/o male patient was revised due to pain.Patient had loose femur.Patient was last known to be in stable condition following the event.
Additional Manufacturer Narrative
D10 concomitant products: 4674897 - 02-012-45-5040 - lgc tibial fit tray cem sz 5f / 4t; 4681908 - 200-07-35 - advanced patella 35mm 3 peg implant.H3: the reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: g3, h6, h11.Mdr section codes updated/corrected: b, e.The revision was likely the result of an insufficient bond between the femoral component and the bone and/or patient-related conditions, which led to aseptic (non-infected) femoral loosening.However, this cannot be confirmed as the devices were not available for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.